# SDR 2002UALA00796

- Difficulty date: February 6, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N609UA
- Make and model: Boeing 767222
- Aircraft serial: 21870
- Aircraft time: 72,706 hours, 18,061 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Part number: 145T252421
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FOUND CRACK IN FAIL-SAFE STRAP.  CRACK IN THE FAIL-SAFE STRAP AT STA 955.1 ON THE LEFT SIDE WAS CAUSED BY FATIGUE.  OTHER CONTRIBUTING FACTORS TO THE CRACK ORIGINATION ARE BEING DETERMINED BY THE OEM WITH FURTHER ANALYSIS OF THE CRACKED PART.  THE CORRECTIVE ACTION WAS REPLACEMENT OF THE FAIL-SAFE STRAP WITH A NEW FAIL-SAFE STRAP PER ORIGINAL MANUFACTURERS DRAWINGS.
